# SDR AALA201704059008

- Difficulty date: April 4, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 69,155 hours, 11,259 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: E95
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT LEFT FORWARD MID GALLEY IS INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-64-01.  OPERATIONAL CHECK GOOD.
